# SDR F3LA00083

- Difficulty date: May 8, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEN - DURING C-7 CHECK, INSPECTION REPORTED BARE METAL AND SURFACE CORROSION ON FLOORBEAM NEAR CENTER OF FLOOR AT BS 950.  MAINTENANCE BURNISHED SURFACE CORROSION AND REPLACED INTERCOSTAL BETWEEN BS 950 AND BS 966, LBL 8 PER SRM 53-10-09.  (M)
